Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 76, NWS Fort Worth, TX

May 23, 2015Bell County, Coryell County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 23, 2015, 11:12 PM CDT for Bell County, Coryell County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 11:12 PM CDT (04:12 UTC)
Expired
May 24, 2015, 2:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bell County, TX, Coryell County, TX

The radar

The Ft Hood radar (KGRK), 53 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
537 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

359 
WGUS54 KFWD 240412
FFWFWD
TXC027-099-240715-
/O.NEW.KFWD.FF.W.0076.150524T0412Z-150524T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BELL COUNTY IN CENTRAL TEXAS... 
  SOUTHERN CORYELL COUNTY IN CENTRAL TEXAS...

* UNTIL 215 AM CDT
    
* AT 1110 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES OF RAIN ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. NEVER DRIVE OVER A FLOODED ROADWAY...TURN 
AROUND...DON'T DROWN!

&&

LAT...LON 3091 9783 3105 9791 3107 9791 3123 9802
      3156 9759 3133 9743 3124 9734 3128 9728
      3115 9719 3089 9769

$$

CAVANAUGH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:48 PM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, May 23, 6:48 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
648 PM CDT SAT MAY 23 2015

.AVIATION...

ACTIVE CONVECTION THIS EVENING WILL BE PROBLEMATIC IN DESIGNING
ACCURATE TAFS THROUGH 4Z AT LEAST. HAVE TAKEN THE APPROACH OF
PERIODS OF REDUCED VIS/CIGS DURING CONVECTION WITH SOME
IMPROVEMENT FOLLOWING. GUSTY WINDS AND LIGHTNING HAVE ALSO BEEN A
CONCERN DURING THE LAST SEVERAL HOURS AND WILL BE FOR ANOTHER FEW
HOURS...SO WILL LIKELY EXTEND THE AIRPORT WEATHER WARNING THROUGH
01Z.

THE OVERNIGHT PERIOD WILL BE CONVECTIVE ACTIVE WITH EXTENDED
PERIODS OF MODERATE TO HEAVY RAINFALL...LOTS OF LIGHTNING AND
MAYBE SOME GUSTY WINDS. COULD SEE MVFR CIGS GOING IFR DURING THE
HEAVIEST ACTIVITY...AS WELL AS VISIBILITIES ALSO. DO NOT SEE A
LET UP IN TONIGHTS CONVECTION UNTIL EARLY SUNDAY MORNING. SOME
SCATTERED TSRA/SHRA WILL REMAIN POSSIBLE DURING THE MORNING...THEN
END WITH VFR CIGS MID TO LATE AFTERNOON. AFTERNOON HEATING MAY
PRODUCE CONVECTION TO THE WEST-SOUTHWEST OF THE METROPLEX THAT
NEARS BY LATE AFTERNOON. MVFR CIGS SHOULD RETURN TO KDFW SUNDAY
EVENING AROUND 04Z. 75

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT SAT MAY 23 2015/
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ACROSS THE
REGION AS UPPER LEVEL FORCING FOR ASCENT AND INCREASING DIVERGENCE
ALOFT BEGIN TO SPREAD INTO THE AREA IN ADVANCE OF AN UPPER TROUGH
AXIS. LOCAL OBJECTIVE CONVECTIVE PARAMETERS ARE NOW INDICATING
INHIBITION IS NEAR 0 OVER ALL BUT THE WESTERN AND NORTHWESTERN
ZONES AS WARM/MOIST ADVECTION BRINGS TEMPERATURES UP INTO THE LOW
TO MID 80S DESPITE WIDESPREAD CLOUD COVER. DEWPOINTS HAVE ALSO
CLIMBED INTO THE LOWER 70S AND PRECIPITABLE WATER IS LIKELY NOW
PUSHING 2 INCHES...WHICH IS UNSEASONABLY HIGH. ALL OF THESE
PARAMETERS INCLUDING UNDIRECTIONAL SHEAR PROFILES WITH WINDS
INCREASING TO 30-40KT IN THE LOW LEVELS...CONTINUE TO SUGGEST THAT
A HEAVY RAIN EVENT WILL OCCUR SOMEWHERE IN THE REGION DURING THE
NEXT 24 HOURS.

THE WARM/MOIST ADVECTION PATTERN WILL CONTINUE INTO THE EVENING
HOURS...WITH CONVECTIVE INHIBITION DECREASING ACROSS THE NORTHWEST
ZONES WHERE WE ARE MOST CONCERNED FOR THE THREAT OF SEVERE
WEATHER AND POSSIBLY TORNADOES THIS EVENING. INSTABILITY FIELDS
ARE ACTUALLY A LITTLE HIGHER THAN WHAT WAS FORECAST FOR THIS
AFTERNOON WITH VALUES NOW PUSHING 2000 J/KG SOUTH OF I-20. THE
BEST LOW LEVEL SHEAR SHOULD REMAIN NORTH AND WEST OF THE DFW
METROPLEX...WHERE ANY DISCRETE CELLS IN THIS AREA MAY TRY TO
ROTATE AND PRODUCE TORNADOES. ELSEWHERE...SEVERE WEATHER RISK IS
LOWER DUE TO WIDESPREAD/MESSY STORM COVERAGE...BUT STRONG WINDS
WOULD BE THE PRIMARY THREAT.

THE FIRST ROUND OF CONVECTION HAS ALREADY DEVELOPED AND THESE
SCATTERED SHOWERS AND STORMS WILL CONTINUE TO STREAM NORTH ACROSS
THE AREA LATE THIS AFTERNOON INTO THE EVENING. LOCALLY HEAVY
RAINFALL IS POSSIBLE...BUT THIS ACTIVITY SHOULD MOVE QUICK ENOUGH
TO MITIGATE FLASH FLOODING. ADDITIONAL THUNDERSTORMS WILL DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON...AND TRACK NORTHEASTWARD
INTO THE WESTERN CWA LATER THIS EVENING AND TONIGHT. BUT MOST
IMPORTANTLY...A LINE OF STORMS...OR MCS...HAS DEVELOPED IN
WESTERN OKLAHOMA AND IS MOVING SOUTHEAST INTO NORTHWEST TEXAS. A
STRONG COLD POOL HAS FORMED WITH THIS MCS WHICH IS CAUSING ITS
SLOW SOUTHEASTWARD MOTION. ON ITS CURRENT TRACK...IT SHOULD REACH
THE NW ZONES AROUND 9 PM. THIS MCS WILL LIKELY BE THE PRIMARY
FEATURE THAT FOCUSES THE HEAVY RAINFALL TONIGHT AS CELLS WILL
TRAIN OR BACKBUILD ALONG AND JUST AHEAD OF IT. WE STILL EXPECT
WIDESPREAD RAINFALL AMOUNTS OF 2-4 INCHES ACROSS THE NORTHWEST
ZONES. AS THE NIGHTTIME PROGRESSES...THE MCS AND THE CONVECTION
MOVING IN FROM THE WEST SHOULD FORM A SOLID NORTH-SOUTH BAND OF
RAIN/STORMS THAT MOVES GRADUALLY EASTWARD THROUGH THE AREA LATE
TONIGHT AND INTO SUNDAY. RAINFALL ACROSS THE CENTRAL AND EASTERN
CWA WILL GENERALLY RANGE FROM 1 TO 3 INCHES...WITH THE 2-3 INCH
TOTALS MORE LIKELY NORTH OF I-20 THAN SOUTH. SOME LOW SEVERE
WEATHER THREAT WILL EXIST OVERNIGHT WITH THIS LINE AS IT MOVES
EAST...BUT THE TIME OF DAY AND STORM MODE SUGGESTS JUST A VERY
MARGINAL WIND THREAT.

THE LINE OF RAIN/STORMS WILL LIKELY PUSH OUT OF THE EASTERN ZONES
SUNDAY AFTERNOON...BUT DUE TO CONTINUED STRONG FORCING ACROSS
WESTERN AREAS...ADDITIONAL SCATTERED SHOWERS AND STORMS MAY
DEVELOP SUNDAY AFTERNOON AND EVENING WEST OF I-35. SOME SUNSHINE
MAY OCCUR OUT WEST...WHICH WOULD INCREASE INSTABILITY AND THE
SEVERE WEATHER THREAT...BUT THIS POTENTIAL IS HIGHLY CONDITIONAL
ON HOW WORKED OVER THE ATMOSPHERE IS AFTER THE MAIN ROUND OF RAIN.
WILL KEEP POPS IN THE LOW CHANCE CATEGORY.

ON MONDAY...YET ANOTHER SHORTWAVE TROUGH WILL MOVE THROUGH TEXAS
AND BRING ANOTHER ROUND OF RAIN AND STORMS. HOWEVER...WE EXPECT A
MUCH MORE UNSTABLE AIRMASS TO BE IN PLACE AHEAD OF THIS
SYSTEM...AND THE LIKELY RESULT WOULD BE A MCS/SQUALL LINE THAT
DEVELOPS ACROSS THE NORTHERN HILL COUNTRY EARLY IN THE AFTERNOON
AND MOVES EAST-NORTHEAST INTO ACROSS MAINLY THE SOUTHEASTERN HALF
OF THE CWA. THE MAIN THREAT WITH THIS ROUND WOULD BE DAMAGING
WINDS AND ANOTHER 1-3 INCHES OF RAINFALL...AGAIN MAINLY SOUTHEAST
OF A PARIS TO DFW TO COMANCHE LINE. THIS PART OF THE FORECAST MAY
STILL BE IN FLUX...AS SUNDAY/S ROUND OF RAIN/STORMS MAY IMPACT THE
FAVORABLE ZONE FOR WHERE MONDAY/S ACTIVITY TO DEVELOP AND TRACK.

MORE SUNSHINE IS EXPECTED ON TUESDAY AS A WEAK/BROAD UPPER TROUGH
REMAINS OVER THE REGION. MODEL GUIDANCE IS UNANIMOUS IN
DEVELOPING AN EXTREMELY UNSTABLE AIRMASS WITH SURFACE BASED CAPE
IN EXCESS OF 5000 J/KG OVER THE AREA. A DRY LINE SHOULD ORGANIZE
NEAR THE WESTERN CWA...WHICH WOULD BE A FOCUS FOR ISOLATED STORMS
TO DEVELOP. WHILE DEEP LAYER SHEAR IS WEAK...IF THE FORECASTED
AMOUNT OF INSTABILITY VERIFIES...IT WOULD CERTAINLY BE ENOUGH FOR
SUPERCELL STRUCTURES AND SEVERE WEATHER. ALSO GIVEN A SLOW
MOVEMENT OF ANY STORM THAT DEVELOPS...THE LOCALIZED HEAVY
RAINFALL AND FLOODING THREAT IS ASSURED. WE WILL BE WATCHING THE
TUESDAY TIME PERIOD WITH INTEREST...EVEN THOUGH POPS ARE ONLY
20-30 PERCENT.

CONTINUED MODERATION OF TEMPS WILL OCCUR THROUGH THE WEEK WITH
MORE AFTERNOON SUNSHINE WEDNESDAY THROUGH FRIDAY. INSTABILITY IS
FORECAST TO REMAIN HIGH...BUT NOT AS BAD AS ON TUESDAY. FORCING
AND DEEP LAYER SHEAR WILL BE VERY WEAK...AND THEREFORE ONLY
EXPECT A SLIGHT CHANCE OF UNORGANIZED AFTERNOON AND EARLY EVENING
CONVECTION.

CHANCES OF RAIN INCREASE AGAIN ON FRIDAY AND SATURDAY AS THE NEXT
STRONG UPPER LEVEL TROUGH MOVES INTO THE REGION WITH A POSSIBLE
COLD FRONT. ADDITIONAL HEAVY RAINFALL AND FLOODING WILL BE
POSSIBLE WITH THIS SYSTEM....BUT IT IS TOO EARLY TO GET INTO THE
DETAILS NOW.

TR.92

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  76  68  81  66 /  90  80  30  60  50
WACO, TX              70  78  69  81  67 /  80  80  30  80  50
PARIS, TX             68  74  67  79  65 /  60  90  50  60  60
DENTON, TX            67  76  66  80  66 /  90  80  30  50  50
MCKINNEY, TX          67  75  67  79  66 /  80  90  40  50  50
DALLAS, TX            68  76  68  81  66 /  90  80  30  60  50
TERRELL, TX           69  74  69  80  67 /  70  80  40  70  50
CORSICANA, TX         70  76  70  80  67 /  70  80  40  80  60
TEMPLE, TX            70  79  69  81  67 /  80  70  30  80  50
MINERAL WELLS, TX     66  79  67  81  64 / 100  70  20  50  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

75
Hazardous weather outlook, May 23, 10:04 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
1004 PM CDT SAT MAY 23 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
1004 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
OVERNIGHT HOURS. A FEW BRIEF TORNADOES ARE POSSIBLE...OTHERWISE...
CLOUD TO GROUND LIGHTNING AND GUSTY WINDS WILL ACCOMPANY SOME OF
THE STORMS.

RAINFALL OF 1 TO 4 INCHES IS FORECAST ALONG AND WEST OF A
GOLDTHWAITE...TO DALLAS...TO SHERMAN LINE WITH ISOLATED HIGHER
AMOUNTS POSSIBLE. RAPID RUNOFF FROM THE HEAVY RAIN WILL LIKELY
PRODUCE FLASH FLOODING IN MANY AREAS AND WILL ENHANCE ONGOING
RIVER FLOODING ACROSS THE REGION.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES THROUGH TONIGHT
ARE ADVISED TO MONITOR THE LATEST WEATHER CONDITIONS AND
FORECASTS TO ADJUST PLANS AND SCHEDULES ACCORDINGLY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH CENTRAL TEXAS
DAILY THROUGH FRIDAY. SOME SEVERE STORMS WILL BE POSSIBLE EACH
DAY WITH A HIGHER THREAT EXPECTED ON MONDAY WITH ALL MODES OF
SEVERE WEATHER POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL NEXT WEEK
WILL LIKELY RESULT IN FLASH FLOODING AND CONTINUED RIVER FLOODING.

THOSE PLANNING TO ENGAGE IN OUTSIDE ACTIVITIES ARE ADVISED TO
MONITOR THE LATEST WEATHER CONDITIONS AND FORECASTS TO ADJUST
PLANS AND SCHEDULES ACCORDINGLY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR SEVERE WEATHER THROUGH
THE OVERNIGHT HOURS. IN ADDITION...REPORTS OF FLASH FLOODING TO
THE NATIONAL WEATHER SERVICE ARE ENCOURAGED.

In the hours before

Special weather statement, May 23, 6:51 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CDT SAT MAY 23 2015

TXZ092-093-240030-
GRAYSON TX-COOKE TX-
651 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR GRAYSON AND COOKE COUNTIES UNTIL
730 PM CDT...

AT 649 PM CDT...STRONG WINDS WERE OCCURRING OUT OF THE ANVIL REGION
OVER COOKE AND GRAYSON COUNTIES...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...HOWE...
POTTSBORO...COLLINSVILLE...WHITEWRIGHT...MUENSTER...GUNTER...BELLS...
TOM BEAN...LINDSAY...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE
KIOWA...EISENHOWER STATE PARK AND RAY ROBERTS PARK JOHNSON BRANCH.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 482 AND 503.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3396 9691 3387 9688 3382 9676 3384 9669
      3392 9667 3390 9659 3384 9662 3373 9638
      3340 9639 3343 9748 3392 9748 3383 9746
      3382 9738 3388 9733 3386 9733 3392 9721
      3372 9714 3396 9698
TIME...MOT...LOC 2349Z 208DEG 17KT 3359 9718

JLDUNN
Special weather statement, May 23, 6:55 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
655 PM CDT SAT MAY 23 2015

TXZ119-120-240045-
ROCKWALL TX-DALLAS TX-
655 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ROCKWALL AND DALLAS
COUNTIES UNTIL 745 PM CDT...

AT 654 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COCKRELL HILL...MOVING NORTH AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...GARLAND...IRVING...GRAND PRAIRIE...MESQUITE...CARROLLTON...
RICHARDSON...ROWLETT...DESOTO...GRAPEVINE...CEDAR HILL...WYLIE...
COPPELL...DUNCANVILLE...LANCASTER...FARMERS BRANCH...BALCH SPRINGS...
UNIVERSITY PARK...SACHSE AND SEAGOVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 445.
 INTERSTATE 20 BETWEEN MILE MARKERS 454 AND 485.
 INTERSTATE 30 BETWEEN MILE MARKERS 32 AND 64.
 INTERSTATE 635 BETWEEN MILE MARKERS 1 AND 36.
 INTERSTATE 45 BETWEEN MILE MARKERS 267 AND 284.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3298 9651 3255 9652 3255 9704 3299 9703
TIME...MOT...LOC 2354Z 185DEG 43KT 3273 9682

JLDUNN
Special weather statement, May 23, 8:26 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT SAT MAY 23 2015

TXZ146-161-240215-
NAVARRO TX-LIMESTONE TX-
826 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LIMESTONE AND
SOUTHWESTERN NAVARRO COUNTIES UNTIL 915 PM CDT...

AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER COOLIDGE...OR 9 MILES WEST OF MEXIA...MOVING NORTH AT 15 MPH.
LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF
TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...TAKE COVER IMMEDIATELY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COOLIDGE...DAWSON...ANGUS...TEHUACANA AND RICHLAND.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 217 AND 222.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3171 9658 3174 9670 3202 9674 3198 9634
TIME...MOT...LOC 0125Z 197DEG 12KT 3173 9664

JLDUNN
Special weather statement, May 23, 8:29 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT SAT MAY 23 2015

TXZ134-145-146-240215-
HILL TX-NAVARRO TX-ELLIS TX-
829 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HILL...SOUTHWESTERN ELLIS
AND WEST CENTRAL NAVARRO COUNTIES UNTIL 915 PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF BYNUM...OR 14 MILES EAST OF HILLSBORO...MOVING
NORTH AT 25 MPH. LOW LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM
AND A BRIEF TORNADO COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS
SPOTTED OR A WARNING IS ISSUED...TAKE COVER IMMEDIATELY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...ITALY...BARDWELL...MILFORD...FROST AND MERTENS.

THIS INCLUDES INTERSTATE 35E BETWEEN MILE MARKERS 382 AND 394.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3199 9684 3198 9695 3234 9693 3227 9662
TIME...MOT...LOC 0128Z 189DEG 23KT 3203 9687

JLDUNN
Local storm report, May 23, 9:07 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
907 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     LAKESIDE VILLAGE        32.02N  97.50W
05/23/2015                   BOSQUE             TX   EMERGENCY MNGR

            DELAYED REPORT...DAMAGE TO MARINA ON LAKE WHITNEY AT LAKESIDE VILLAGE.
            WINDS ESTIMATED AT 50 TO 60 MPH.
Special weather statement, May 23, 9:33 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
933 PM CDT SAT MAY 23 2015

TXZ134-146-240315-
NAVARRO TX-ELLIS TX-
933 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELLIS AND
NORTHWESTERN NAVARRO COUNTIES UNTIL 1015 PM CDT...

AT 932 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ALMA...OR 8 MILES SOUTH OF ENNIS...MOVING NORTH AT 30 MPH. LOW
LEVEL ROTATION HAS BEEN NOTED WITH THIS STORM AND A BRIEF TORNADO
COULD POSSIBLY QUICKLY DEVELOP. IF A TORNADO IS SPOTTED OR A WARNING
IS ISSUED...TAKE COVER IMMEDIATELY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ENNIS...FERRIS...PALMER...ALMA...RICE...GARRETT AND EMHOUSE.

THIS INCLUDES INTERSTATE 45 BETWEEN MILE MARKERS 243 AND 266.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3215 9653 3216 9664 3255 9673 3255 9653
      3252 9651 3248 9651 3247 9650 3245 9650
      3243 9647
TIME...MOT...LOC 0232Z 183DEG 27KT 3221 9659

JLDUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:26 PM CDTSpecial Weather StatementFWDNavarro49 min
May 23, 8:29 PM CDTSpecial Weather StatementFWDEllis46 min
May 23, 8:31 PM CDTRiver Flood WarningFWDWise58 hr
May 23, 8:31 PM CDTRiver Flood WarningFWDParker64 hr
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt3 days
May 23, 8:33 PM CDTRiver Flood WarningFWDHunt, Rockwall4 days
May 23, 9:01 PM CDTAreal Flood AdvisoryFWDDallas119 min
May 23, 9:33 PM CDTSpecial Weather StatementFWDEllis42 min
May 23, 9:58 PM CDTAreal Flood AdvisoryFWDHill, McLennan3 hr
May 23, 10:15 PM CDTSevere Thunderstorm WarningFWDBell, Milam75 min
May 23, 10:41 PM CDTAreal Flood AdvisoryFWDEllis3 hr
May 23, 10:42 PM CDTAreal Flood AdvisoryFWDBell, Coryell, Lampasas3 hr
May 23, 11:12 PM CDTSevere Thunderstorm WarningFWDRobertson39 min
May 23, 11:37 PM CDTFlash Flood WarningFWDDallas, Ellis3 hr
May 24, 12:03 AM CDTSpecial Weather StatementFWDMcLennan42 min
May 24, 12:54 AM CDTAreal Flood AdvisoryFWDCollin3 hr
May 24, 1:12 AM CDTRiver Flood WarningFWDDallas15 hr
May 24, 1:33 AM CDTAreal Flood WarningFWDHill, Johnson3 hr
May 24, 2:03 AM CDTSpecial Weather StatementFWDJohnson42 min
May 24, 2:27 AM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 24, 2:27 AM CDTTornado WarningFWDDallas, Tarrant18 min
May 24, 2:36 AM CDTFlash Flood WarningFWDCollin, Dallas3 hr
May 24, 3:25 AM CDTFlash Flood WarningFWDCooke, Grayson3 hr
May 24, 3:32 AM CDTRiver Flood WarningFWDNavarro9 days
May 24, 3:32 AM CDTRiver Flood WarningFWDEllis, Kaufman18 days
May 24, 3:47 AM CDTSpecial Weather StatementFWDCollin, Dallas, Hunt, Kaufman, Rockwall43 min
May 24, 4:21 AM CDTRiver Flood WarningFWDTarrant14 hr
May 24, 4:38 AM CDTFlash Flood WarningFWDJohnson3 hr
May 24, 4:59 AM CDTAreal Flood AdvisoryFWDHill2 hr
May 24, 5:11 AM CDTFlash Flood WarningFWDEllis3 hr
May 24, 5:19 AM CDTAreal Flood AdvisoryFWDBell116 min
May 24, 5:27 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 5:52 AM CDTAreal Flood AdvisoryFWDMcLennan113 min
May 24, 7:01 AM CDTAreal Flood WarningFWDHill, McLennan3 hr
May 24, 7:27 AM CDTFlash Flood WarningFWDEllis, Johnson3 hr
May 24, 7:44 AM CDTAreal Flood AdvisoryFWDKaufman, Rockwall3 hr
May 24, 7:50 AM CDTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Leon, Navarro3 hr
May 24, 8:35 AM CDTAreal Flood WarningFWDCollin, Dallas, Denton, Tarrant3 hr
May 24, 8:54 AM CDTAreal Flood AdvisoryFWDFannin, Hunt3 hr
May 24, 9:03 AM CDTFlash Flood WarningFWDGrayson3 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDDenton16 hr
May 24, 9:04 AM CDTRiver Flood WarningFWDCollin35 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLimestone55 hr
May 24, 9:09 AM CDTRiver Flood WarningFWDLeon, Robertson9 days
May 24, 10:00 AM CDTAreal Flood AdvisoryFWDEastland, Palo Pinto, Stephens, Young3 hr
May 24, 10:38 AM CDTAreal Flood WarningFWDEllis3 hr
May 24, 3:05 PM CDTRiver Flood WarningFWDMilam40 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.